# SDR C2XA11TY124

- Difficulty date: July 20, 2011
- Submitted: July 23, 2011
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 23,410 hours, 17,987 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10300704
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

TYS - A/C DIVERTED INTO BNA  (LOGPAGE 2825614) WITH A OVERTEMP NR 2 BATTERY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY IAE EMB 145 AMM 24-36-001, OPS CHECK GOOD AND WAS RELEASED.
